# SDR ZZDA2012015

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N326AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT MISSING LOWER EXIT LIGHT LENS COVER.  REPLACED LENS COVER PER B737 AMM 33-56.
